# SDR SWAA2025122354238

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 38,833 hours, 18,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 29ABC AFT INBD SEAT TRACK FITTING ASSY. ROUNDED OUT.
